dctd-nanopi (Agenda)

2020 NCI Alliance for Nanotechnology in Cancer PI Meeting Agenda

 

 

Day 1, Thursday, November 5th

10:30 a.m. - 11:00 a.m.

Welcome and Introduction
Janet Eary, M.D., Associate Director, Cancer Imaging Program (CIP), DCTD, NCI
Piotr Grodzinski, Ph.D., Branch Chief, NSDB/CIP/DCTD, NCI

11:00 a.m. – 11:45 a.m.

Keynote presentation: Smart strategies to improve cancer nanomedicine performance
Twan Lammers, Ph.D., University of Aachen, Germany

Session I: Cancer nano-vaccines and immunotherapy
Moderator: Connie Sommers, Ph.D., National Cancer Institute
11:45 a.m. – 12:10 a.m.

Plant viral nanoparticle-based cancer in situ vaccine 
Nicole Steinmetz, Ph.D., UC San Diego

12:10 p.m. – 12:35 p.m.

Title TBD
Balaji Narasimhan, Ph.D., Iowa State University

12:35 p.m. – 12:50 p.m.

Break (15 minutes)

12:50 p.m. – 1:05 p.m.

Map Leukemia-immune Cell Communication with Nanoplasmon Ruler in CAR T-Cell Immunotherapy
Weiqiang Chen, Ph.D., New York University

1:05 p.m. – 1:30 p.m

Cobalt-porphyrin liposomes for cancer epitope immunization and discovery using short, MHC-I, restricted peptides
Jonathan Lovell, Ph.D., State University of New York, Buffalo

1:30 p.m. – 1:55 p.m.

STING-Activating Nanovaccine for T Cell Immunotherapy of Cancer
Jinming Gao, Ph.D., UT Southwestern Medical Center

1:55 p.m. – 2:10 p.m.

Use of Nano-enabled Chemo-immunotherapy for Cancer
Andre Nel, M.D., Ph.D., UCLA

2:10 p.m. – 3:00 p.m.

Lunch break (50 minutes)

Session II: Quick-fire talks – updates from CCNEs
Moderator: Christina Liu, Ph.D., National Cancer Institute
3:00 p.m. – 4:00 p.m.

 

  • Francesca Fontana, Ph.D., WashU CCNE – Title TBD
  • Marina Sokolsky, Ph.D., UNC CCNE – Hyperloaded Poly(2-oxazoline) Micelles as Drug Carriers for Brain Tumors
  • Jared Nesvet, Ph.D., Stanford CCNE – Giant Magnetoresistive Nanosensor Analysis of Circulating Tumor DNA for Therapy Response Monitoring

 

Session III: Nanotechnology for COVID-19 applications
Moderator: Christopher Hartshorn, Ph.D., National Cancer Institute
4:00 p.m. – 4:30 p.m.

Title TBD
Pieter Cullis, Ph.D., University of British Columbia

4:30 p.m. – 5:00 p.m.

Title TBD
Andrea Carfi, Ph.D., Moderna,

5:00 p.m. – 5:15 p.m.

Multi-omics resolves a sharp disease-state shift between mild and moderate COVID-19
Jim Heath, Ph.D., Institute of Systems Biology

5:15 p.m. – 5:30 p.m.

Title TBD
Nicole Steinmetz, Ph.D. University of California, San Diego

5:30 p.m. – 5:45 p.m.

Title TBD
Robbie Barbero, Ph.D., Ceres Nano

Day 2, Friday, November 6th

Session IV: Priorities for nanomedicine in next 5 years
Moderator: Andre Nel, M.D., Ph.D., UC Los Angeles
10:30 a.m. – 12:00 p.m.

Strategy session: Cancer Immunotherapy and Nanotechnology

Session V: Quick-fire talks – updates from CCNEs
Moderator: Christina Liu, Ph.D., National Cancer Institute
12:00 p.m. – 1:00 p.m.

 

  • Virginia Aragon, Ph.D., MSKCC CCNE, MSKCC CCNE – Ultrasmall Core-Shell Silica Nanoparticles Induce Ferroptosis and Promote Pro-inflammatory Responses
  • Michelle Teplensky, Ph.D., Northwestern CCNE, – Rational Vaccinology: Structure-Function Relationships in the Development of Immunotherapeutic Agents
  • William Chour, Institute of Systems Biology/UCLA CCNE, – Identification of shared CD8+ T cells responses against SARS-CoV-2 epitopes

 

1:00 p.m. – 1:45 p.m.

Lunch break (45 minutes)

Session VI: Nanotechnology and tumor microenvironment
Moderator: Piotr Grodzinski, Ph.D., National Cancer Institute
1:45 p.m. – 2:00 p.m.

Ultrasmall Particle-based Solutions for Modulating the Tumor-Immune Microenvironment and Improving Anti-Tumor Responses
Michelle Bradbury, M.D., Ph.D., MSKCC

2:00 p.m. – 2:25 p.m.

Title TBD
Gabriel Lopez-Berestein, M.D., MD Anderson Cancer Center

2:25 p.m. – 2:50 p.m.

A low pH-activated nanobomb for targeted therapy of triple negative breast cancer with RNA interference
Xiaoming He, Ph.D., University of Maryland

2:50 p.m. – 3:05 p.m.

Title TBD
Zibo Li, Ph.D., UNC at Chapel Hill

3:05 p.m. – 3:20 p.m.

Break (15 minutes)

3:20 p.m. – 3:35 p.m.

The Tumor Microenvironment in Nanoparticle Delivery and Function
Zaver Bhujwalla, Ph.D., Johns Hopkins University

3:35 p.m. – 4:00 p.m.

Tumor Eradication with T-cells Targeted with Multivalent Chemically Self-Assembled Nanorings
Carston Wagner, Ph.D., University of Minnesota

4:00 p.m. – 4:25 p.m.

Title TBD
Kit Lam, Ph.D., UC Davis

4:25 p.m. – 4:50 p.m.

Using nanopartilces to modulate tumor metabolism
Jianghong Rao, Ph.D., Stanford University

4:50 p.m. – 5:10 p.m.

Closing comments
Piotr Grodzinski, Ph.D., National Cancer Institute

5:10 p.m.

Adjournment